Jump to content

Jon6945

Members
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jon6945

  • Rank
    Member

Recent Profile Visitors

277 profile views
  1. Namenda can have some real nasty side effects looneymom. Please be careful with this one. In theory it sounds great to deal with blocking NMDA receptors, excitotoxicty, pain, ect but the reality of this med is it only works on very specific problems and often has a lot of side effects that could make the problem worse. It is not at all what it is cracked up to be in most cases. For Tylers sake I hope it helps but please keep in mind it can really have some serious side effects and make things worse. Just keep an eye out for potential adverse reactions.
  2. I would try either an Antifungal, like Diflucan or Prednisone for a week or two to see if either of these help. Antifungal to address the very undiagnosed fungal infection that can trigger all sorts of unpleasant vestibular symptoms. Prednisone for the possibility of it being relate to a post infectious (post viral) syndrome that triggered an autoimmune, like a Meiners. All the other treatments are just symptom management and they won't help address the underlying cause of your problem, just mask it or make it worse. Go straight for the cause (infections, autoimmune), the other stuff is all qw
  3. I have learned just how little the medical field actually knows about certain diseases/conditions and also that our health is largely dependent on luck. Sorry if this was not as upbeat as some of the other responses but it is two of the very few things i have learned.
  4. Not able to work and housebound but my dysautonomia is part of a more complex autoimmune. Or autoimmunes (plural) I should say. Those being... Stiff person syndrome, autoimmune autonomic neuropathy and multifocal motor neuropathy.
  5. Truthfully id rather get the flu than Guiallan Barres. Also I would not expect medical professionals to properly diagnose you once you do have GBS either, especially if you don't have the most severe of cases. There are many variants of GBS and it is not always an easy diagnoses. Many times ER's will send patients home that are partially paralyzed and ask them to call a neurologist and deal with it as an outpatient. If you vitals are okay you are not going to receive help or treatment. You can easily be sent home even if that means not being able to walk out of their. And once you do not treat
  6. My two cents... Never ever get these vaccines!!! They are commonly linked to the development of autoimmunes, lupus like reactions, and big time... Guillian-Barres syndrome. I have a chronic form of a GBS variant. Trust me you do not want this.... It is life changing. Not to mention it only lowers your risk of getting flu. Does not eliminate it. Another reason it is not worth the risk. This Artilce came out today. You may find it interesting... http://healthimpactnews.com/2013/flu-shot-causes-polio-like-guillain-barre-syndrome-are-rates-higher-than-the-government-admits/
  7. I am unable to comment on the mast cell issues. Don't know much about this but I wonder if it is a problem I am suffering from as well and hope to get around to testing or med trials for it. What I would say from reading your post is it is actually a good thing you were allergic to the benzos. I do not recommend taking these under any circumstances as I think it will cause many more health problems for you in the long run. I personally believe benzos are the most dangerous drug on earth and in many cases the damage they cause is irriversible.
  8. Certain infecfions "block inhibitory impulses, by interfering with the release of neurotransmitters, including glycine and gamma-aminobutyric acid (GABA). Loss of inhibition also affects preganglionic sympathetic neurons in the lateral gray matter of the spinal cord and produces sympathetic hyperactivity and high circulating catecholamine levels. Hypertension and tachycardia alternating with hypotension and bradycardia may develop". Alcohol increases Inhibitory action (GABA) and can explain the temporary relief in symptoms. Benzos can too but I do not recommend going this route. Way to dangero
  9. In my experienxe the best course of treatment for these breathing issues is the antibiotic Erythromycin. These breathing issues are usually caused by bacteria and erythromycin is particularly good for respiratory infections as well as inflammation as long as you are not allergic to it. Also be careful for prolonged QT interval and interaction with other meds. But thruthfully I think it's a relatively safe treatment if you are suffering the problems you describe. COPD, asthma and all these so called "lung diseases" are really caused by bacteria. I also believe a lot of people with dysautonomi
  10. Glad you are seeing some improvement with Tyler. That is very encouraging. As someone else mentioned.. keep an eye out for infection and also it is a very good he is on Prednisone. You may want to keep him on it for a while after he discontinues the Plasma so you do not get any rebound antibodies and inflammation. This can sometimes happen after plasma is discontinued and prednisone will help with this. Hope you continue to see improvement. Keep us posted.
  11. Raisan, Sorry to hear your dealing with these symptoms and the dreaded N-Type. As Natops and Psalm suggested it would be good to do some CAT scans, being that this antibody can be associated with cancers. If the scans are clean then it is probably suggestive of some underlying autoimmune processs. I know this antibody is often seen in Autonomic Neuropathy and Lambert Eaton. Can interfere with the release of acetylcholine at the neuromuscular junction causing weakness. Or the symptoms could manifest slightly different for you. Doesn't have to fall neatly into one of those diagnosises. But it
  12. Wondering if anyone here had respiratory infection directly before their Dysautonomia symptoms started? If so, do you feel this was the trigger?
  13. Thanks for sending over the article. There is some good information in there. Glad to see the Penicillin shots are helping your son a bit and it's good you are exploring some different treatments. I would tread cautiously with the plasmapherisis if you do end up trying as it can really cause things to get worse if it is in fact a chronic infection driving the antibodies. Anytime you lower the immune system you run the risk of making the infection worse as their is nothing working to contain it. And you also mentioned Tyler gets sick often with infections, and lowering the immune system will a
  14. I am not on any treatment right now, but have tried steroids, IVIG, and Plasmaphereisis. I may retry IVIG again and change the brand since I had aseptic meningits the first time I tried it. The plasma actually made things worse, as I suspect it lowered the immune system too much can and reactivated the viruses and infections that caused the problems in the first place. Prednisone I have mixed results with.... it helps some symptoms and makes other symptoms worse. High doses are really difficult for me to tolerate due to side effects. Its been quite frustrating trying to get a handle on it
  15. See i still get livid when I see articles and studies like this. It's !!!!!!!!!!?!?!? big time for this guy still. I wish I was able to just shrug it off like ya'll and by now none of the ignorance surprises me but still it's unfortunate to see how misguided a lot of these people are, especially these so called "medical professionals". I couldn't agree more with what Naomi said... Why are they doubt studies and putting resources into this nonsense when it can be spent on finding the physiological causes of illness? Aka the real source of illness. I just posted this same point on another thr
×
×
  • Create New...